MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS IDESIGN AWS SYSTEM; REFRACTIVE MEASUREMENT

ABBOTT MEDICAL OPTICS IDESIGN AWS SYSTEM; REFRACTIVE MEASUREMENT
Model Number 0110-2261
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/11/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Applications support specialist verified the calibration of the idesign and looked at the fixation target and verified it.Everything was within specifications and the fixation target looked good.All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
Surgeon reported patient had original procedure on (b)(6) 2016.Patient programmed treatment was right -5.75 -0.25 x 005 and left -5.25 -0.25 x 154.Patient post op was: 1 month: right 1.00 -0.50 66 uncorrected 20/70 best corrected 20/30; left 1.25 -1.25 170 uncorrected 20/70 best corrected 20/25.Three months: right 2.50 -0.75 165 uncorrected 20/50 best corrected 20/20; left 2.75 -2.75 17 uncorrected 20/40 best corrected 20/20.Surgeon did enhancement on (b)(6) 2016.The current prescription is: right +1.75 -1.00 x 005; left +0.75 -2.75 x 175.There is no loss of best corrected visual acuity.

Brand Name
IDESIGN AWS SYSTEM
Common Device Name
REFRACTIVE MEASUREMENT
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key5919675
Report Number3006695864-2016-00813
Device Sequence Number599656
Product Code HKO
UDI-Device Identifier05050474591912
UDI-Public(01)05050474591912
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K000327
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/31/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number0110-2261
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2016
Initial Report FDA Received Date08/31/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR